# SDR SWAA084001

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 65,004 hours, 53,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FWD ENTRY DOOR LOWER HINGE CUTOUT CRACKED.  REPAIRED SKIN PER EA.
